Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sudden shivering in the evenings. Could this be due to stopping the junk food intake?

hello, My name is Swami
My query was that I had a sudden shivering in the evening yesterday and I have been having this since a couple of days. Usually I have my lunch at around 1:00 PM in the noon and I leave work at 6:00 PM and have dinner at around 9:00 PM. In the middle I eat some snacks, I am guessing that I am so addicted to junk food, I avoided that yesterday, which is why I think I was shivering, maybe!
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

the symptoms you are displaying can be due to hypoglycemia.
its a condition where the body's glucose levels come down and it triggers the nervous system to send signals to the body.these are manifested as sweating,shivering and feeling of dizziness.

but since you're saying this has been going on since couple pf days its better to think of any infection too..
mostly TB or other chest infections.if you're having fever kindly get a blood check up done.
thank you,
wishing you good health
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor